# SDR HEEA954962

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51530006A
- Condition: Corroded
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED. REPLACED J1 CONNECTOR P/N MS3470L20-16P, COVER P/N 51530-1055.  BENCH CHECK GOOD.
